# SDR XGN2015F00002

- Difficulty date: June 25, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Failed
- Location: Nav Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS A RESULT OF AD 2008-13-17, THE NEW CB REPLACEMENTS ARE FAILING AT A REGULAR RATE, COMPARED TO THE ORIGINAL PN SWITCHES.  THESE REPLACEMENT SWITCHES ARE OF POOR QUALITY & DO NOT LAST LONG.  WE ARE HAVING A HIGH FAILURE RATE.
